Each caplet of Excedrin Extra Strength Pain Reliever contains 250 milligrams (mg) of acetaminophen, 250 mg of aspirin, and 65 mg of caffeine. A typical dose for adults and children older than 12 is two caplets every six hours
Excedrin Migraine Coated Caplets (300 ct.) treats migraines including pain and nausea.
Excedrin caplets for migraines contain acetaminophen, aspirin, and caffeine
Try all the varieties of Excedrin pain relief for Tension Headaches or PM Headaches, now available at your local Sam's Club store.
Excedrin's coated caplets make them easier to swallow.
the neurologist recommended over-the-counter medication for migraines.